Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I am a 17 year old male. I have been taking Adderall on and off now from my friends since I was about 14-15 years old. I started taking the normal 20mg dosage but my tolerance progressively got higher and higher so i started taking larger doses. By the end of 10th grade, i was all the way up to takin between 50-90mg a day. I am a Junior in high school now and I got my parents to get me actually prescribed to Adderall. The doctor prescribed me to 30mg a day.
For about 3 months now I have been taking around 80 all the way up to 160mg of Adderall a day. I really hate it but my tolerance is soo high that I have to take this dangerous, high amount, just to be able to focus enough and want to do my work and notes in class. So on average, every week all together I have been taking around 350mg-600mg of Adderall. I can just feel my body basically deteriating and just falling apart. I feel like my overall personality (LIFE) has completely changed.
I am about to be on X-mas break and tomorrow is my last day of finals. I have decided to COMPLETELY quit taking adderall. So I was wondering if anyone knows what my long term effects are going to be because of my LARGE doses of Adderall. I have a feeling that things arent going to go to well. I would appreciate it if someone would please reply to this quickly because I have a SERIOUS problem.

THANKS A LOT

Loading...

Stopping the Adderall is a good idea. I believe the maximum recomended daily dose is about 60mg, but that doesn't mean that someone might not need more than that. However, the amount that you're taking could have serious effects on your blood pressure, so you might want to get that checked out if you are going to go back on the drug after break. Other than that, I don't know of any serious effects you could have, but I've seen people on large amounts of this drug and it's just damaging to their personality. There was a kid in my history class who would take over 100mgs a day and he was really strange...

But my advice (and I'm by no means a doctor, just a kid with mad ADD) would be to taper yourself off the drug and then monitor your blood pressure. You might want to see a cardiologist too...it sounds extreme, but it's better than worrying that something might be wrong with you. Waaaay back in middle school, I was on a lot of Ritalin, and my parents took me to a cardiologist because my heart was acting crazy. There weren't any major problems, so I just continued to take it. i take Focalin XR now, which seems to be better. But if you think about it, taking these drugs is probably not much worse than drinking a ton of coffee everyday. And lots of people do that, so I guess we are okay hahahha
Reply

Loading...